MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR LIP LNR 32IDX52OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR LIP LNR 32IDX52OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121932252
Medical Device Problem Codes Disassembly (1168); Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had right primary hip on (b)(6) 2015.At that time a 52mm pinnacle sector ii cup was implanted with x2 30mm screws, a marathon 32x52 lipped liner, +1 32 delta head and sz 5 summit std stem.On (b)(6) 2017 patient returned to or.Following 6 months of pain in same hip.Patient suffered no dislocation.Hip opened and liner found to be disassociated from the shell.Liner removed,x2 screws removed and new liner (altrx +4/10 32id) + delta ball implanted.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
PINN MAR LIP LNR 32IDX52OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6885934
Report Number1818910-2017-25174
Device Sequence Number659838
Product Code LPH
UDI-Device Identifier10603295014188
UDI-Public10603295014188
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121932252
Device Lot Number674042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer10/23/2017
10/24/2017
10/24/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date10/24/2017
10/25/2017
10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight123